Classical theory of mesons

Bhabha, H. J. (1939) Classical theory of mesons Proceedings of the Royal Society of London Series A: Mathematical, Physical & Engineering Sciences, 172 (950). pp. 384-409. ISSN 0962-8444

PDF - Publisher Version

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Royal Society Publishing.
ID Code:2371
Deposited On:07 Oct 2010 09:29
Last Modified:16 May 2016 13:21

Repository Staff Only: item control page